# SDR R61A201603110186

- Difficulty date: March 11, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 21,106 hours, 16,702 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 5913246
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT FLAP TORQUE TUBE F6 SPLINE IS CORRODED.  MAINTENANCE R & R LT FLAP TORQUE TUBE F6 IAW CMM 27-51-60, PN 5913246 U-JOINT ASSY.
